# SDR CA970507010

- Difficulty date: April 23, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna A152
- Aircraft time: 6,617 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 04115261
- Condition: Broken
- Location: Rt Rudder Pedal
- Part time: 5,981 hours
- Component: Rudder Control S, Cessna
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A PRACTICE SPIN RECOVERY, NO RIGHT RUDDER CONTROL WAS AVAILABLE FROM THE LEFT SEAT POSITION.  THE AIRCRAFT WAS FLOWN FROM THE RIGHT SEAT AND LANDED SAFELY.  MAINTENANCE FOUND THE LEFT SIDE RIGHT RUDDER PEDAL BROKEN OFF THE TORQUE TUBE BELOW THE WELD.
